Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dermatomyositis. On steriods, methotrexate. Butterfly rashes on face, losing hair. Should go for laser hair facial removal?

Hi, I have diagnosed with dermatomyositisis, and am on 20mg of steriods every day and take methatrexate 6 tablets once a week. I do have a slight butterfly rash on the face, which has calmed down with the help of the medication . I wanted to know if I could still continue with my laser hair facial removal, or could this make the skin on the face worse? Also I feel like I am losing hair from head due to the medication, is there anything you could recommend to stop this or slow it down? Thanks for your time and help, I would appreciate any suggestions. Look forward to hearing from you.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Steroids and Methotrexate will give this problems..,
So low dose of these medicines and monitoring of..,
Ur blood indices and any abnormalty., immediate attention.,
is need.,So tell about these side effects to Ur family doctor.,
and maintaining...ok thanQ
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor